# SDR CA000530002

- Difficulty date: May 17, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 28,597 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Part number: SFA13M1R0A
- Condition: Failed
- Location: Propeller Heat
- Part time: 21,790 hours, 9,396 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LT PHASE B PROP HEAT CB POPPING.  BLADE HEAT WIRING BURNED. BLADE REPLACED.
